# SDR 98ZZZX3517

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS660428
- Condition: Loose
- Location: Vertical Fin
- Component: 206020113229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND UPPER AND LOWER AFT BOLTS TO HAVE LOST TORQUE.
